# SDR QXEA200603053

- Difficulty date: November 18, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LEFT OUTBOARD SEAT TRACK NR 2 HAS A PIT IN THE BOTTOM FROM THE CHANNEL AT X293.  REPAIRED IAW RD8/4-53-884.
